• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 1
  • Tagged with
  • 1
  • 1
  • 1
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
1

Modular invariants of a quadratic form for a prime power modulus

McAtee, James Elijah, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1917. / Vita. "A private edition, distributed by the University of Chicago libraries, Chicago, Illinois." "Reprinted from the American journal of mathematics, vol. XLI, no. 3, July, 1919."

Page generated in 0.0879 seconds